MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; 3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 7, RIGHT

ENCORE MEDICAL L.P. 3D KNEE; 3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 7, RIGHT
Model Number 233-09-107
Health Effect - Clinical Code Pain (1994)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to pain.The previous surgery and the surgery detailed in this investigation occurred 10.6 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to the patient complaining of pain.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
3D KNEE
Common Device Name
3D KNEE CEMENTED FEMORAL COMPONENT, TINBN, SZ 7, RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8562705
Report Number1644408-2019-00368
Device Sequence Number18915986
Product Code JWH
UDI-Device Identifier00888912111454
UDI-Public(01)00888912111454
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K122239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model Number233-09-107
Device Catalogue Number233-09-107
Device Lot Number461N1908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
336-02-108, LOT 319B1012; 392-09-607, LOT 684B1022; 600-15-000, LOT 166220
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR